MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 ACCESSORY KIT; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 ACCESSORY KIT; PROSTHESIS, PENIS, INFLATABLE
Model Number 72401850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure involving an inflatable penile prosthesis (ipp) was cancelled due to unspecified reasons.There were no patient complications.No additional information was provided.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Event or Problem Description
It was reported that the procedure involving an inflatable penile prosthesis (ipp) was cancelled due to unspecified reasons.There were no patient complications.No additional information was provided.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the accessory kit of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The accessory kit was visually inspected.All pieces were returned and passed the visual inspection.The proximal tool was visually inspected.Visual examination revealed that the proximal tool was broken in two places: at the 3cm and 4cm mark.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of intraoperative device/tool/accessory change was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported allegation of no known device problem is unable to be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 ACCESSORY KIT
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24605971
Report Number2124215-2026-14338
Device Sequence Number18740339
Product Code JCW
UDI-Device Identifier00878953001135
UDI-Public(01)00878953001135(17)310121(10)1100880845
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72401850
Device Catalogue Number72401850
Device Lot Number1100880845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown